# SDR 96ZZZX2172

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5682R
- Make and model: Cessna 172F
- Aircraft serial: 17253323
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 05130633
- Condition: Failure
- Location: Elev Bellcrank
- Part time: 5,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FATIGUE FAILURE OF THE ELEVATOR FORWARD BELLCRANK BRACKET.  SUSPECT CAUSED BY A STRONG TAIL WIND AT THE TIE-DOWN LOCATION, FLEXING THE ELEVATOR AGAINST THE CONTROL COLUMN LOCK.
